# SDR CA981125022

- Difficulty date: October 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Ge CF680C2B2
- System (JASC): 7540 · Bleed Air Indicating System
- Part: B Nut
- Part number: 285T111511
- Condition: Loose
- Location: Bleed Air
- Part time: 32,591 hours
- Component: 285T111511
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) AIR RETURN DUE RT ENGINE BLEED OVERHEAT EICAS MESSAGE ON TAKEOFF.  REPLACED BLEED CONTROL CARD PER MM.  FOUND B-NUT ON DUCT PRESSURE SENSE LINE LOOSE, TIGHTENED.
